# SDR ASAA2014092509223

- Difficulty date: September 25, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,123 hours, 30,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C32724
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED A DENT ON AFT CARGO ALUMINUM FLOOR PANEL BS 802.  ACFT GROUNDED. FOUND CRACK AT BASE OF DENT.  STOP DRILLED CRACK IAW EA 400-53EA-13447.  CLEANED AREA APPLIED TWO LAYERS OF SPEED TAPE.  INSTALLED REPAIR DOUBLER IAW EA 400-53EA-13447.  REFER SRM 51-70-13-OG-0, FIG 1.  MATERIAL USED 2024T3, ALUM .080".  REMOVED MANY BLIND FASTENER FROM REPAIR DOUBLER LOCATION.  REPAIR DOUBLER REPAIR COMPLETE ACCOMPLISH REPETITIVE INSP OF BLIND FASTENERS FOR SECURITY EVERY 500 FLIGHT HOURS.  REPLACE BLIND FASTENERS AS REQUIRED.  REMOVED TEMP REPAIR AND ACCOMPLISH PERMANENT REPAIR OF THE SUBJECTED CARGO COMPARTMENT PANEL OR REPLACE PANEL AT HMV.
